# SDR DL76L040056

- Difficulty date: January 19, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 61,340 hours, 9,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021SM
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 FLASHLIGHT INOP.  REPLACED BATTERY AND BULB OPS CHECK OK PER MM.  MCO AND PLACARD REMOVED.
